# SDR HEEA088610

- Difficulty date: July 27, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 21,135 hours
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 209070263003
- Part serial: 8080156
- Condition: Damaged
- Location: Dual Volt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DC NEEDLE INOP/SIGHT GLASS COMES OFF.
